Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 23297, 19 pages
http://dx.doi.org/10.1155/JAMSA/2006/23297

Equivalence and stability of random fixed point iterative procedures

1Centre for Advanced Studies in Mathematics, School of Arts and Sciences, Lahore University of Management Sciences (LUMS), Lahore 54792, Pakistan
2Department of Mathematics, Government Post Graduate College, Sahiwal, Pakistan

Received 21 October 2004; Revised 18 February 2005; Accepted 2 March 2005

Copyright © 2006 Ismat Beg and Mujahid Abbas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-P. Aubin and H. Frankowska, Set-Valued Analysis, vol. 2 of Systems & Control: Foundations & Applications, Birkhäuser Boston, Massachusetts, 1990. View at Zentralblatt MATH · View at MathSciNet
  2. I. Beg, “Approximation of random fixed points in normed spaces,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, vol. 51, no. 8, pp. 1363–1372, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. I. Beg, “Minimal displacement of random variables under Lipschitz random maps,” Topological Methods in Nonlinear Analysis, vol. 19, no. 2, pp. 391–397, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. I. Beg and N. Shahzad, “Random fixed points of random multivalued operators on Polish spaces,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, vol. 20, no. 7, pp. 835–847, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. I. Beg and N. Shahzad, “Applications of the proximity map to random fixed point theorems in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 196, no. 2, pp. 606–613, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. T. Bharucha-Reid, “Fixed point theorems in probabilistic analysis,” American Mathematical Society. Bulletin. New Series, vol. 82, no. 5, pp. 641–657, 1976. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. E. Chidume, “Approximation of fixed points of strongly pseudocontractive mappings,” Proceedings of the American Mathematical Society, vol. 120, no. 2, pp. 545–551, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. E. Chidume, “Iterative solutions of nonlinear equations in smooth Banach spaces,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, vol. 26, no. 11, pp. 1823–1834, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. A. Gatica and W. A. Kirk, “Fixed point theorems for Lipschitzian pseudo-contractive mappings,” Proceedings of the American Mathematical Society, vol. 36, no. 1, pp. 111–115, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. K. Goebel and W. A. Kirk, “A fixed point theorem for asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 35, pp. 171–174, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. Górnicki, “Weak convergence theorems for asymptotically nonexpansive mappings in uniformly convex Banach spaces,” Commentationes Mathematicae Universitatis Carolinae, vol. 30, no. 2, pp. 249–252, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. O. Hanš, “Reduzierende zufällige transformationen,” Czechoslovak Mathematical Journal, vol. 7(82), pp. 154–158, 1957 (German), with Russian summary. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. O. Hanš, “Random operator equations,” in Proceedings of 4th Berkeley Sympos. Math. Statist. and Prob., Vol. II, pp. 185–202, University of California Press, California, 1961, part I. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Itoh, “Random fixed-point theorems with an application to random differential equations in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 67, no. 2, pp. 261–273, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. W. A. Kirk, “Remarks on pseudo-contractive mappings,” Proceedings of the American Mathematical Society, vol. 25, pp. 820–823, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. T.-C. Lin, “Random approximations and random fixed point theorems for continuous 1-set-contractive random maps,” Proceedings of the American Mathematical Society, vol. 123, no. 4, pp. 1167–1176, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Q. Liu, “Iterative sequences for asymptotically quasi-nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 259, no. 1, pp. 1–7, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Z. Opial, “Weak convergence of the sequence of successive approximations for nonexpansive mappings,” American Mathematical Society. Bulletin. New Series, vol. 73, pp. 591–597, 1967. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. D. O'Regan, “A continuation type result for random operators,” Proceedings of the American Mathematical Society, vol. 126, no. 7, pp. 1963–1971, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. N. S. Papageorgiou, “Random fixed point theorems for measurable multifunctions in Banach spaces,” Proceedings of the American Mathematical Society, vol. 97, no. 3, pp. 507–514, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. A. Park, “Mann-iteration process for the fixed point of strictly pseudocontractive mapping in some Banach spaces,” Journal of the Korean Mathematical Society, vol. 31, no. 3, pp. 333–337, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. N. Shahzad, “Random fixed points of K-set- and pseudo-contractive random maps,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, vol. 57, no. 2, pp. 173–181, 2004. View at Google Scholar · View at MathSciNet
  23. S. P. Singh and B. Watson, “Proximity maps and fixed points,” Journal of Approximation Theory, vol. 39, no. 1, pp. 72–76, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. A. Špaček, “Zufällige Gleichungen,” Czechoslovak Mathematical Journal, vol. 5(80), pp. 462–466, 1955 (German), with Russian summary. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. K.-K. Tan and H. K. Xu, “Iterative solutions to nonlinear equations of strongly accretive operators in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 178, no. 1, pp. 9–21, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. K.-K. Tan and X.-Z. Yuan, “Random fixed point theorems and approximation,” Stochastic Analysis and Applications, vol. 15, no. 1, pp. 103–123, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. X. L. Weng, “Fixed point iteration for local strictly pseudo-contractive mapping,” Proceedings of the American Mathematical Society, vol. 113, no. 3, pp. 727–731, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. H. K. Xu, “Random fixed point theorems for nonlinear uniformly Lipschitzian mappings,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, vol. 26, no. 7, pp. 1301–1311, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. H. K. Xu and I. Beg, “Measurability of fixed point sets of multivalued random operators,” Journal of Mathematical Analysis and Applications, vol. 225, no. 1, pp. 62–72, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet